# SDR DXTA200400423

- Difficulty date: October 11, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 4,882 hours, 3,183 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99144522
- Part serial: 0087
- Condition: Failed
- Location: Nlg
- Part time: 3,659 hours, 2,402 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION ALL GREEN LIGHTS OUT RED UNLOCK LIGHT ON.  RECYCLED GEAR AND GOT THE SAME RESULT.  A LOT OF AIR/WIND NOISE FROM NOSE OF PLANE, SOUNDED LIKE NOSE GEAR WAS EXTENDED.  REMOVED & REPLACED NOSE GEAR ACTUATOR WITH RENTAL UNIT.  SENT LINE NOSE GEAR BARREL ASSY TO CESSNA FOR REPAIR.  REINSTALLED ORIGINAL REPAIRED UNIT.  C/W CASTER ANGLE CK'S, GEAR SWINGS, LEAK CK'S, OPS CK'S & SPADE DOOR ADJUSTMENTS.  ALL GEAR SYSTEMS OPS CK SATISFACTORY AT THIS TIME PER 750 M/M 32-20-02, 32-20-00, 32-30-03.
